The exact sequence of a localization for witt groups II: Numerical invariants of odd-dimensional surgery obstructions

Published

Journal Article

The propose of this paper is to define numerical invariants of odd-dimensional surgery obstructions, computable in a way similar to that used to compute the index and Arf invariants of even-dimensional surgery obstructions. The main result is that a system of integral congruences (“numerical invariants”) suffices, modulo the projective class group, to determine whether or not an odd-dimensional surgery obstruction vanishes, when the f undumental group is a finite 2-group. In addition, the numerical invariants turn out to be Euler characteristics in certain cases of topological interest, including the existence of product formulas. © 1982, University of California, Berkeley. All Rights Reserved.

Full Text

Duke Authors

Cited Authors

  • Pardon, W

Published Date

  • January 1, 1982

Published In

Volume / Issue

  • 102 / 1

Start / End Page

  • 123 - 170

International Standard Serial Number (ISSN)

  • 0030-8730

Digital Object Identifier (DOI)

  • 10.2140/pjm.1982.102.123

Citation Source

  • Scopus